Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Structural theorems for periodic ultradistributions


Author: Stevan Pilipović
Journal: Proc. Amer. Math. Soc. 98 (1986), 261-266
MSC: Primary 46F05
DOI: https://doi.org/10.1090/S0002-9939-1986-0854030-9
MathSciNet review: 854030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Structural theorems for periodic ultradistributions of Roumieu and Beurling types are given.


References [Enhancements On Off] (What's this?)

  • [1] V. I. Gorbačuk and M. L. Gorbačuk, Trigonometric series and generalized functions, Dokl. Akad. Nauk SSSR (4) 257 (1981), 799-804. (Russian) MR 612570 (82d:42008)
  • [2] V. I. Gorbačuk, On Fourier series of periodic ultradistributions, Ukranian Math. J. (2) 34 (1982), 144-150. (Russian) MR 656670 (84g:46063)
  • [3] H. Komatsu, Ultradistributions. I: Structure theorems and a characterizations, J. Fac. Sci. Univ. Tokyo Sect. I A 20 (1973), 25-105. MR 0320743 (47:9277)
  • [4] S. Pilipović, Generalization of Zemanian space of generalized fucntions which have orthonormal expansion, SIAM J. Math. Anal. 17 (1986), 477-484. MR 826708 (87f:46065)
  • [5] A. Száz, Periodic generalized functions, Publ. Math. (Debrecen) 25 (1978), 227-235. MR 517005 (80g:46037)
  • [6] A. H. Zemanian, Generalized integral transformations, Interscience, New York, 1968. MR 0423007 (54:10991)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05

Retrieve articles in all journals with MSC: 46F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0854030-9
Keywords: Periodic ultradistributions of Roumieu and Beurling type
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society